International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Quasi-ideals and Bi-ideals in AG-Rings

  • Tanaphong Prommai
  • Thiti Gaketem1*
  1. a:1:{s:5:"en_US";s:90:"Department of Mathematics, School of Science, Mae Ka, University of Phayao, Phayao 56000";}

* Corresponding author

Abstract

In this paper we study some properties of quasi-ideals and bi-ideals in AG-ring and study some interesting properties of these ideals.

How to Cite

T. Prommai, T. Gaketem, On Quasi-ideals and Bi-ideals in AG-Rings, Int. J. Anal. Appl. 21 (2023), 50. https://doi.org/10.28924/2291-8639-21-2023-50

BibTeX
@article{Prommai2023,
  author  = {Prommai, Tanaphong and Gaketem, Thiti},
  title   = {On Quasi-ideals and Bi-ideals in AG-Rings},
  journal = {Int. J. Anal. Appl.},
  volume  = {21},
  year    = {2023},
  pages   = {50},
  doi     = {10.28924/2291-8639-21-2023-50}
}

References

  • [1] N. Nobusawa, On Generalization of the Ring Theory, Osaka J. Math. 1 (1964), 81-89.
  • [2] M.A. Kazim, Md. Naseeruddin, On Almost Semigroup, Portugaliae Math. 36 (1977), 41-47.
  • [3] M. Khan, Faisal, V. Amjid, On Some Classes of Abel-Grassmann’s Groupoids, arXiv:1010.5965, (2010). https://doi.org/10.48550/ARXIV.1010.5965.
  • [4] Q. Mushtaq, M. Khan, M-System in LA-Semigroups, Southeast Asian Bull. Math. 33 (2009), 321-327.
  • [5] M. Sarwar (Kamran), Conditions for LA-Semigroup to Resemble Associative Structures, PhD Thesis, Quaid-i-Azam University, 1993.
  • [6] T. Shah, I. Rehman, On Γ-Ideal and Γ-Bi-Ideals in Γ-AG-Groupoids, Int. J. Algebra. 4 (2010), 267-276.
  • [7] T. Shah, I. Rehman, On LA-Rings of Finitely Nonzero Function, Int. J. Contemp. Math. Sci. 5 (2010), 209-222.
  • [8] W.E. Banes, On the Γ-Ring of Nobusawa, Pac. J. Math. 18 (1996), 411-422. https://doi.org/10.2140/pjm.1966.18.411.
  • [9] G. Pilz, Near-Rings, North Holland, Amsterdam, 1997.
  • [10] T. Shah, F. ur Rehman, M. Raees, On Near Left Almost Rings, Int. Math. Forum, 6 (2011), 1103-1111.
  • [11] T. Shah, I. Rehman, On LA-Rings of Finitely Nonzero Function, Int. J. Contemp. Math. Sci. 5 (2010), 209-222.